# SDR DHL2003801073

- Difficulty date: May 5, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Door Crank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR LOCK PINS MECH BEAM CRACKED 1.000 INCH AT STA 230.000.  REMOVED AND REPLACED DAMAGED BEAM AT STA 230.000 AND SECURED WITH BOLTS AND RIVETS IAW SRM 51-1-21 PG 1, SRM 51-3-1 PG 2A.
